# SDR UPS01837109

- Difficulty date: October 6, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 LEFT HORIZONTAL STAB T/E UPPER ANGLE IS CRACKED AT XE 29.  REPAIRED ANGLE IAW SRM 55-2-0 FIG 2.
